# SDR SWIA2023052601419

- Difficulty date: April 19, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N982SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7956
- Aircraft time: 44,752 hours, 37,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD POST CRACKED AT TOP BARREL NUT.     (C-CHECK RO 5/23/2023)    REMOVED AND REPLACED RH SIDE WINDSHIELD POST REF. CRJ-200 SRM, 51-42-21, CRJ-200 SRM, 51-41-02 AND DWG 601R33007 REV U. COMPLIED WITH TASK CARDS 51-900-1003-SKY AND 56-220-1000-SKY. PRESSURE CHECKS GOOD, OPERATIONAL CHECKS GOOD. SEE CONTINUE CARD FOR FURTHER DETAILS.
